Widths of the anisotropic Besov classes of periodic functions of several variables

  • V. V. Myronyuk Iн-т математики НАН України, Київ

Abstract

We establish the exact-order estimates of Kolmogorov and orthoprojective widths of anisotropic Besov classes of periodic functions of several variables in the spaces $L_q$.
Published
25.08.2016
How to Cite
Myronyuk, V. V. “Widths of the Anisotropic Besov Classes of Periodic Functions of Several Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1080-91, http://umj.imath.kiev.ua/index.php/umj/article/view/1903.
Section
Research articles